# SDR ASOA20150122012H

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 28,673 hours, 22,829 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: 14531597604
- Condition: Cracked
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION THE RT FUSELAGE TO VERTICLE STAB DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE AFFECTED DRAG ANGLE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
